Improvement of the convergence of series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 53-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_4_a6,
author = {L. M. Muratov},
title = {Improvement of the convergence of series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {53--57},
year = {1978},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_4_a6/}
}
L. M. Muratov. Improvement of the convergence of series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 53-57. http://geodesic.mathdoc.fr/item/IVM_1978_4_a6/